# SDR SIMA20190130002

- Difficulty date: January 30, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 33,589 hours, 28,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETED MEASURING OF BLENDED SPOT NR 1 BETWEEN FRAMES 57AND 58 JUST OUTBD OF STGR 01R. AND FOUND TO BE OUT OF LIMITS IAW SRM 53-24-01. REPAIRED IAW ERS-EM-53MR-3634.
